# SDR CA130916008

- Difficulty date: September 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 50,971 hours
- Engine: Pwa PW123
- System (JASC): 8300 · Accessory Gearboxes
- Part: Case
- Condition: Cracked
- Location: Accessory G/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REF: DEFECT-1133302, REPLACE NR 2 ENGINE, SN 123112 DUE TO CRACK FOUND ON TOWER JUST UNDER AND TO THE RT OF HMU FUEL PUMP CLAMP, LEAKING OIL, ORIGINAL DEFECT 1133133  NR 2 ENGINE OIL LEAK RESOLVED ON WO: 400829, TASKCARD: NR-00001, 2 ENGINE REPLACED IAW DH3-71-00-00-RR-801.
